The consistency strength of an infinitary Ramsey property

Journal of Symbolic Logic 59 (4):1158-1195 (1994)
  Copy   BIBTEX


In this paper we study the consistency strength of the theory $\mathbf\mathrm{ZFC} + (\exists\kappa \text{strong limit})(\forall\mu , and we prove the consistency of this theory relative to the consistency of the existence of a supercompact cardinal and an inaccessible above it



    Upload a copy of this work     Papers currently archived: 92,261

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

49 (#326,442)

6 months
11 (#244,932)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Set Theory.Keith J. Devlin - 1981 - Journal of Symbolic Logic 46 (4):876-877.
On strong compactness and supercompactness.Telis K. Menas - 1975 - Annals of Mathematical Logic 7 (4):327-359.

Add more references